# SDR 99ZZZX2986

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29884
- Make and model: Bnorm BN2A26
- Aircraft serial: 847
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Separated
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF METAL BOX THAT ENGINE MOUNT ATTACHES TO TORE OUT AT MOUNT ATTACH HOLE, UPPER OUTBOARD ATTACH POINT.
